# SDR HNAA2015060900189

- Difficulty date: June 9, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 58,705 hours, 66,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 85320686101
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR THRESHOLD HAS AREAS OF CORROSION NEXT TO SCREW HOLES.  R & R PASSENGER DOOR THRESHOLD AND INSTALLED WITH NEW IAW DWG 85321241.
